RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 12, Pages 90–96 (Mi ivm8762)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

One nonlinear variational problem of the theory of cavitating profiles

D. V. Maklakova, I. R. Kayumovb

a Chair of Aerohydrodynamics, Kazan (Volga Region) Federal University, Kazan, Russia
b N. I. Lobachevskii Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: In this paper we consider profiles with infinite cavity streamlined in accordance with the Helmholtz–Kirchhoff scheme. We study limit values of coefficients of the rising force and the resistance with respect to the length of the streamlined part of the profile. Namely, for a given value of the coefficient of the rising force we calculate the minimal and maximal values of the resistance coefficient and thus determine the maximal and minimal values of the hydrodynamic quality.

Keywords: extremal problem, ideal fluid, Helmholtz–Kirchhoff scheme, cavitation streamline flow, hydrodynamic quality.

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:12, 76–81

Bibliographic databases:

UDC: 517.958+532.5
Received: 18.06.2012

Citation: D. V. Maklakov, I. R. Kayumov, “One nonlinear variational problem of the theory of cavitating profiles”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 12, 90–96; Russian Math. (Iz. VUZ), 56:12 (2012), 76–81

Citation in format AMSBIB
\Bibitem{MakKay12}
\by D.~V.~Maklakov, I.~R.~Kayumov
\paper One nonlinear variational problem of the theory of cavitating profiles
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 12
\pages 90--96
\mathnet{http://mi.mathnet.ru/ivm8762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137113}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 12
\pages 76--81
\crossref{https://doi.org/10.3103/S1066369X12120092}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872238725}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8762
  • http://mi.mathnet.ru/eng/ivm/y2012/i12/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, D. V. Maklakov, “On minimization of cavitational resistance of hydroprofile”, Russian Math. (Iz. VUZ), 59:11 (2015), 68–73  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:189
    Full text:71
    References:39
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020